# SDR 2003F00438

- Difficulty date: January 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Horizontal  Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HORIZONTAL STAB, RIGHT INNER HINGE PIN, HAS CORROSION ON THREADED END.  REMOVED AND ERPLACED RIGHT INNER HINGE PIN.  (M)
